C. J. Accettella, G. M. Corso, and G. Manzini, Inversion of two level circulant matrices over Zp, Linear Algebra and its Applications, vol.366, pp.5-23, 2003.
DOI : 10.1016/S0024-3795(02)00471-8

P. Aubry, D. Lazard, and M. M. Maza, On the Theories of Triangular Sets, Journal of Symbolic Computation, vol.28, issue.1-2, pp.45-124, 1999.
DOI : 10.1006/jsco.1999.0269

URL : https://hal.archives-ouvertes.fr/hal-01148870

P. Aubry and A. Valibouze, Using Galois Ideals for Computing Relative Resolvents, Journal of Symbolic Computation, vol.30, issue.6, pp.635-651, 2000.
DOI : 10.1006/jsco.2000.0376

URL : https://hal.archives-ouvertes.fr/inria-00099277

E. Berberich, P. Emeliyanenko, and M. Sagraloff, An Elimination Method for Solving Bivariate Polynomial Systems: Eliminating the Usual Drawbacks, ALENEX, pp.35-47, 2011.
DOI : 10.1137/1.9781611972917.4

A. Bostan, C. Jeannerod, and E. Schost, Solving structured linear systems with large displacement rank, Theoretical Computer Science, vol.407, issue.1-3, pp.155-181, 2008.
DOI : 10.1016/j.tcs.2008.05.014

R. P. Brent and H. T. Kung, Fast Algorithms for Manipulating Formal Power Series, Journal of the ACM, vol.25, issue.4, pp.581-595, 1978.
DOI : 10.1145/322092.322099

L. Cerlienco and M. Mureddu, From algebraic sets to monomial linear bases by means of combinatorial algorithms, Discrete Mathematics, vol.139, issue.1-3, pp.73-87, 1995.
DOI : 10.1016/0012-365X(94)00126-4

J. Cheng, S. Lazard, L. M. Peñaranda, M. Pouget, F. Rouillier et al., On the Topology of Real Algebraic Plane Curves, Mathematics in Computer Science, vol.41, issue.9, pp.113-137, 2010.
DOI : 10.1007/s11786-010-0044-3

URL : https://hal.archives-ouvertes.fr/inria-00517175

X. Dahan, X. Jin, M. Moreno-maza, and . Schost, Change of order for regular chains in positive dimension, Theoretical Computer Science, vol.392, issue.1-3, pp.1-337, 2008.
DOI : 10.1016/j.tcs.2007.10.003

X. Dahan, M. Moreno-maza, ´. E. Schost, W. Wu, and Y. Xie, Lifting techniques for triangular decompositions, Proceedings of the 2005 international symposium on Symbolic and algebraic computation , ISSAC '05, pp.108-115, 2005.
DOI : 10.1145/1073884.1073901

X. Dahan and . Schost, Sharp estimates for triangular sets, Proceedings of the 2004 international symposium on Symbolic and algebraic computation , ISSAC '04, pp.103-110, 2004.
DOI : 10.1145/1005285.1005302

D. Diochnos, I. Emiris, and E. Tsigaridas, On the asymptotic and practical complexity of solving bivariate systems over the reals, Journal of Symbolic Computation, vol.44, issue.7, pp.818-835, 2009.
DOI : 10.1016/j.jsc.2008.04.009

M. Kahoui, Topology of real algebraic space curves, Journal of Symbolic Computation, vol.43, issue.4, pp.235-258, 2008.
DOI : 10.1016/j.jsc.2007.10.008

P. Emeliyanenko and M. Sagraloff, On the complexity of solving a bivariate polynomial system, Proceedings of the 37th International Symposium on Symbolic and Algebraic Computation, ISSAC '12, 2012.
DOI : 10.1145/2442829.2442854

I. Z. Emiris and E. P. Tsigaridas, Real Solving of Bivariate Polynomial Systems, In CASC, pp.150-161, 2005.
DOI : 10.1007/11555964_13

P. Gaudry and . Schost, Construction of Secure Random Curves of Genus 2 over Prime Fields, Advances in Cryptology, Eurocrypt'04, pp.239-256, 2004.
DOI : 10.1007/978-3-540-24676-3_15

URL : https://hal.archives-ouvertes.fr/inria-00514121

M. Giusti, G. Lecerf, and B. Salvy, A Gr??bner Free Alternative for Polynomial System Solving, Journal of Complexity, vol.17, issue.1, pp.154-211, 2001.
DOI : 10.1006/jcom.2000.0571

T. Krick, L. M. Pardo, and M. Sombra, Sharp estimates for the arithmetic Nullstellensatz, Duke Math. J, vol.109, pp.521-598, 2001.

D. Lazard, Ideal Bases and Primary Decomposition: Case of Two Variables, Journal of Symbolic Computation, vol.1, issue.3, pp.261-270, 1985.
DOI : 10.1016/S0747-7171(85)80035-3

X. Li, M. M. Maza, and W. Pan, Computations modulo regular chains, Proceedings of the 2009 international symposium on Symbolic and algebraic computation, ISSAC '09, pp.239-246, 2009.
DOI : 10.1145/1576702.1576736

X. Li, M. Moreno-maza, and . Schost, Fast arithmetic for triangular sets, Proceedings of the 2007 international symposium on Symbolic and algebraic computation , ISSAC '07, pp.891-907, 2009.
DOI : 10.1145/1277548.1277585

C. Pascal and E. Schost, Change of order for bivariate triangular sets, Proceedings of the 2006 international symposium on Symbolic and algebraic computation , ISSAC '06, pp.277-284, 2006.
DOI : 10.1145/1145768.1145814

A. Poteaux and . Schost, Modular Composition Modulo Triangular Sets and Applications, computational complexity, vol.44, issue.1
DOI : 10.1007/s00037-013-0063-y

URL : https://hal.archives-ouvertes.fr/hal-00825843

A. Poteaux and . Schost, On the complexity of computing with zero-dimensional triangular sets, Journal of Symbolic Computation, vol.50
DOI : 10.1016/j.jsc.2012.05.008

URL : https://hal.archives-ouvertes.fr/hal-00825847

D. Reischert, Asymptotically fast computation of subresultants, Proceedings of the 1997 international symposium on Symbolic and algebraic computation , ISSAC '97, pp.233-240, 1997.
DOI : 10.1145/258726.258792

F. Rouillier, Solving Zero-Dimensional Systems Through the Rational Univariate Representation, Applicable Algebra in Engineering, Communication and Computing, vol.9, issue.5, pp.433-461, 1999.
DOI : 10.1007/s002000050114

URL : https://hal.archives-ouvertes.fr/inria-00073264

F. Rouillier and ´. E. Schost, On solving systems of bivariate polynomials Computing parametric geometric resolutions, ICMS, pp.100-104349, 2003.

V. Shoup, A New Polynomial Factorization Algorithm and its Implementation, Journal of Symbolic Computation, vol.20, issue.4, pp.363-397, 1995.
DOI : 10.1006/jsco.1995.1055

V. and V. Williams, Multiplying matrices faster than coppersmith-winograd, Proceedings of the 44th symposium on Theory of Computing, STOC '12, pp.887-898, 2012.
DOI : 10.1145/2213977.2214056

J. Zur-gathen and J. Gerhard, Modern computer algebra, 1999.
DOI : 10.1017/CBO9781139856065